# SDR USAA2014072200011

- Difficulty date: July 21, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 149N713094
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON CHORD AT BS 900 BETWEEN STRINGER 21L TO 29L. REPLACED CHORD AT BS 900 BETWEEN STRINGER 21L TO 29L IAW SRM 51-40-02 & SRM 51-40-05.
